# SDR DALA2024022802791

- Difficulty date: February 24, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N935DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37290
- Aircraft time: 25,054 hours, 18,740 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Condition: Failed
- Location: Cockpit Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5746096) LT FWD WINDSHIELD PANEL SHATTERED AT FL 240 @ .78 MACH. REMOVED + REPLACED CAPT WINDSHIELD ASSY PER B737 AMM 56-11. LEAK CHECK GOOD.
